Perez Heredia, J., Trubenova, B., Sudholt, D. orcid.org/0000-0001-6020-1646 et al. (1 more author) (2017) Selection limits to adaptive walks on correlated landscapes. Genetics, 205 (2). pp. 803-825. ISSN 1943-2631
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Genetics Society of America. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield) |
Funding Information: | Funder Grant number EUROPEAN COMMISSION - FP6/FP7 SAGE - 138086 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 21 Mar 2017 16:46 |
Last Modified: | 24 Jul 2017 13:09 |
Published Version: | https://doi.org/10.1534/genetics.116.189340 |
Status: | Published |
Publisher: | Genetics Society of America |
Refereed: | Yes |
Identification Number: | 10.1534/genetics.116.189340 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:113707 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online